The newest wrinkle in the chemo saga is a urinary tract infection (UTI). Apparently, a lowered immune system due to chemotherapy, can cause a UTI. If you are undergoing chemotherapy, or are elderly, you may be more susceptible to the urinary tract infection spreading throughout the urinary tract to the kidneys (pyelonephritis) or into the bloodstream (urosepsis). What may begin as a mild signs of a urinary tract infection could escalate to an infection which is much more serious. I'm telling you, the fun just never ends! Does anyone think maybe I've been over-doing it? Not to worry, I'm taking care to deal with the issue before it gets out of control.
Monday, November 30, 2009
A new-found respect
I now have a new-found respect for the current physical limitations of my body as well as the requirements of the Residential Advocates at A Woman's Place. I "played" a Residential Advocate today, covering shift, answering calls and working with both residents and non-residents. I had forgotten exactly what that entails. It plum wore me out! My hat is off to all of you! I'm not really feeling all that bad other than being a little tired/fatigued. There is just so much to do and not enough staff to do it. We really need to get more staff back on board. How I long for what was just a few short weeks ago, "normal".